Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Have abdominal pain, nausea, headache and constipation. Taking Domeperidone and Prilosec. Suggestions?

Have had GI issues for 2 years, for the past 3 days the pain has intensifies. Abdominal pain in the rib area( burning, sharp pain like glass) nausea, headache, constipation. All tests like ultrasound X-rays and labs came back normal when I was seen at the ER yesterday. I was d. With IBS - year ago but I don t buy it. Recently started on domperidone , Prilosec daily with miralax and felt great for a week and then episode of extreme pain that has lasted 3 days
Asked On : Thu, 7 Mar 2013
Answers:  1 Views:  17
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Welcome to HCM.
Most likely it is due to your weak digestion pattern and long lasting symptoms is suggestive of IBS.
You have to take care in diet.
Take more liquids like water,buttermilk,fruit juices,vegetable soups.
Be watchful for particular diet after which there is more discomfort.
Take isabgool at night time for constipation.
Take rebeprazole or pentoprazole with domperidone burping,nausea.
Take nsaid with dicyclomin to subside pain.
Enzyme preparation will be helpful to improve digestion.
Regular exercise and yoga will be helpful.
Avoid stress,anxiety.Make some regular pattern for your food habits.
There are certain medicines for IBS,start it under guidance of your doctor.

Answered: Fri, 9 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor